RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 5, Pages 170–178 (Mi timm619)  

This article is cited in 2 scientific papers (total in 2 papers)

Compound Lyapunov type functions in control problems of impulsive dynamical systems

O. N. Samsonyuk

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Abstract: The paper is devoted to the study of impulsive dynamical systems with trajectories of bounded variation and impulsive controls (regular vector measures). In the paper, strongly monotone Lyapunov type functions relative to impulsive control system are introduced and infinitesimal conditions of the strong monotonicity of Lyapunov type functions are presented. We focus mainly on the study of compound (defined piecewise in the variable t) Lyapunov type functions, which are more applicable for dynamical systems with discontinuous trajectories, and give their applications to outer estimations of the reachable sets.

Keywords: trajectory of bounded variation, Hamilton–Jacobi inequalities, strongly monotone Lyapunov type functions.

Full text: PDF file (182 kB)
References: PDF file   HTML file
UDC: 517.977
Received: 24.02.2010

Citation: O. N. Samsonyuk, “Compound Lyapunov type functions in control problems of impulsive dynamical systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 5, 2010, 170–178

Citation in format AMSBIB
\Bibitem{Sam10}
\by O.~N.~Samsonyuk
\paper Compound Lyapunov type functions in control problems of impulsive dynamical systems
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 5
\pages 170--178
\mathnet{http://mi.mathnet.ru/timm619}
\elib{https://elibrary.ru/item.asp?id=15265843}


Linking options:
  • http://mi.mathnet.ru/eng/timm619
  • http://mi.mathnet.ru/eng/timm/v16/i5/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Samsonyuk, “Funktsii tipa Lyapunova dlya nelineinykh impulsnykh upravlyaemykh sistem”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 7 (2014), 104–123  mathnet
    2. O. N. Samsonyuk, “Prilozheniya funktsii tipa Lyapunova k zadacham optimizatsii v impulsnykh upravlyaemykh sistemakh”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 14 (2015), 64–81  mathnet
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:191
    Full text:57
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021